# SDR SWAA2013090919996

- Difficulty date: September 2, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 40,370 hours, 27,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 5919571
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL FWD OF INBD BUTE DOOR STATION 111 CRACKED.  R&R PANEL IAW SRM & DRAWING.
